# SDR DALA2020022431351

- Difficulty date: February 23, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 78,934 hours, 14,163 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1208-1428
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK-CABIN SEAT TRACK FOUND CORROSION AT RBL 88.5 STA1208 TO STA1428.REF.TO CPCP TASK 53-646-00. THE SEAT TACK CORROSION AT RBL 88.5 STA1208 TO STA 1428 REMOVED AND MEASURED THE MAXIMUM CLEANUP DEPTH IN BOTTOM OF TRACK IS 0.041" AT STA 1251,THE ALLOWABLE MAX.0.03" AND FOUND OUT OF LIMIT AS PER B767-400 SRM53-00-52 ALLOWABLE DAMAGE 1 RELEASE 59.00 19.DEC.19.PERFORMED THE REPAIR AS PER PRI 585199-14 REV.0. THE PRI 585199-14 REV.0 COMPARED AND COMPLIED WITH ERA 585199-14 REV.ORIGINAL. ASSOCIATED ER/A 14-585199 ADDED FOR AC 1815 (1501402)
